# SDR SWIA200311928

- Difficulty date: May 1, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 34,097 hours, 42,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 1179
- Condition: Inoperative
- Location: Emergency Light
- Part time: 6,469 hours, 8,623 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FIRST 4 EMERGENCY FLOOR LIGHTS AND FIRST 2 OVERHEAD EMERGENCY LIGHTS OUT.  REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
